to participate download our app

Jun 8
19:54
Hi everyone, Has anyone used Ovima brand birth control before? I have recently been switched to it as my other brand was no longer available. I have had little to no side effects from it so far, other than more frequent stomach aches/nausea. I was going to look into finding something else that would suit me better as I am not a fan of all the sick feeling, but am unsure if this is what’s causing it.
 
5
Jun 8
20:03
I am on ovima 28. But everyone has different side effects to the medication they take as everyone’s body is completely different and won’t react the same. The only side effects I’ve had really is mood swings and decreased sex drive.
 
Jun 8
20:04
you have a 6 month adjustment phase after switching to a new brand (that has a different dosage). I recommend ginger tea for the nausea
 
Jun 8
20:04
If it’s really bothering you, I suggest speaking to your doctor about switching :)
 
Jun 8
20:05
If the pill you were on before is the exact same dosage as the one you’re currently on, you won’t experience super different side effects as it’s the same pill just different brands.
 
Jun 8
20:44
There is a 3-6 month adjustment period when you are starting a new brand. Have you tried taking your pill with food or before you go to sleep to help with the nausea? Nausea is a normal side effect of birth control. Ideally it should subside after the adjustment period.
 

to write your comment download our app